AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
The Spectral Theory of Geometrically Periodic Hyperbolic 3-Manifolds
Charles L. Epstein

Memoirs of the American Mathematical Society
1985; 161 pp; softcover
Volume: 58
ISBN-10: 0-8218-2336-1
ISBN-13: 978-0-8218-2336-1
List Price: US$28
Individual Members: US$16.80
Institutional Members: US$22.40
Order Code: MEMO/58/335
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia